Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commentary on ``Ergodic theory of amenable group actions'': Old and new


Author: Bryna Kra
Journal: Bull. Amer. Math. Soc. 55 (2018), 343-345
MSC (2010): Primary 37A35
DOI: https://doi.org/10.1090/bull/1619
Published electronically: April 18, 2018
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc., 2 (1980), no. 1, 161--164
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Immediately following the commentary below, this previously published article is reprinted in its entirety: D.  Ornstein and B. Weiss, ``Ergodic theory of amenable group actions, I. The Rohlin Lemma'', Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 1, 161-164.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 37A35

Retrieve articles in all journals with MSC (2010): 37A35


Additional Information

Bryna Kra
Affiliation: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208-2730
Email: kra@math.northwestern.edu

DOI: https://doi.org/10.1090/bull/1619
Received by editor(s): April 13, 2018
Published electronically: April 18, 2018
Additional Notes: The author was partially supported by NSF grant DMS-1800544.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society